Can i take anadin when pregnant




















Join now to personalise. Original poster's comments 2. I can sympathise with you as I have suffered a headache for the last 3 weeks that just won't go. Just try to stick to the Paracetamol if you can. Hope you are feeling better now. Women should seek advice from their doctor before using any medicines in pregnancy. Hope your head is feeling better now x x. More posts in "March Birth Club" group. Create post in "March Birth Club" group. Just because a side effect is stated here does not mean that all people using this medicine will experience that or any side effect.

If you want any more information about the possible side effects of Anadin paracetamol read the leaflet provided with the medicine or talk to your doctor or pharmacist. If you think you have experienced a side effect, did you know you can report this using the yellow card website?

Don't take other medicines that contain paracetamol in combination with Anadin paracetamol, as this can easily result in exceeding the maximum recommended daily dose of paracetamol.

Many cold and flu remedies and other painkillers contain paracetamol so be sure to check the ingredients of any other medicines before taking them in combination with this one, or ask your pharmacist for advice. It is fine to take paracetamol in combination with ibuprofen or aspirin assuming these are appropriate for you. However, don't take paracetamol with co-codamol , co-dydramol or Tramacet because these contain paracetamol.

If you take paracetamol in the hour before or the six hours after taking colestyramine , the paracetamol is likely to be less effective. This is because colestyramine reduces the absorption of paracetamol from the gut. The antidiabetic medicines exenatide , lixisenatide and liraglutide may slow down the absorption of paracetamol into the bloodstream, so it might take longer to work if you are using one of these medicines to treat your diabetes.

Ask your pharmacist for more advice. Metoclopramide and domperidone may speed up the absorption of paracetamol from the gut. If you are taking an anticoagulant medicine such as warfarin it is fine to take occasional doses of paracetamol to relieve pain or fever.

However, long-term or regular use of paracetamol may potentially increase the anti-blood-clotting effect of warfarin, leading to an increased risk of bleeding. You can get more advice about this from your doctor or pharmacist. If you are having treatment with the anti-cancer medicines busulfan or imatinib you should not take paracetamol without first checking with your doctor or pharmacist. Paracetamol tablets, capsules, caplets, soluble tablets, suspension and suppositories are also widely available without brand names, ie as the generic medicine.

The quantity and strength of paracetamol supplied in the container or packet will determine whether it can be bought only from pharmacies, or from other retail outlets such as supermarkets and garages.

Medicines that contain a combination of paracetamol together with other medicines are also widely available, for example cold and flu remedies and other painkillers. Error Email field is required. Error Include a valid email address. To provide you with the most relevant and helpful information and to understand which information is beneficial, we may combine your e-mail and website usage information with other information we have about you.

If we combine this information with your PHI, we will treat all of that information as PHI, and will only use or disclose that information as set forth in our notice of privacy practices. You may opt-out of e-mail communications at any time by clicking on the Unsubscribe link in the e-mail. Our Housecall e-newsletter will keep you up-to-date on the latest health information. Mayo Clinic does not endorse companies or products. Advertising revenue supports our not-for-profit mission.

Any use of this site constitutes your agreement to the Terms and Conditions and Privacy Policy linked below. A single copy of these materials may be reprinted for noncommercial personal use only. This site complies with the HONcode standard for trustworthy health information: verify here.

This content does not have an English version. This content does not have an Arabic version. See more conditions. Request Appointment. Healthy Lifestyle Pregnancy week by week. Products and services. They found those women who used more than one painkiller simultaneously, such as paracetamol and ibuprofen, had a seven-fold increased risk of giving birth to sons with some form of undescended testes, or cryptorchidism, compared to women who took nothing.

The second trimester - 14 to 27 weeks of pregnancy - appeared to be a particularly sensitive time. Any analgesic use at this point in the pregnancy was linked to more than double the risk of cryptorchidism. Of the individual painkillers, ibuprofen and aspirin use were linked with a quadrupled risk.

Paracetamol alone also appeared to raise the risk, although this result was not statistically significant. Simultaneous use of more than one painkiller, including paracetamol, during the second trimester increased the risk fold. Taking painkillers for more than two weeks at a time also appeared to raise the risk significantly.



0コメント

  • 1000 / 1000